# SDR MAS2024F00013

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 21,164 hours, 12,719 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066671001
- Condition: Corroded
- Location: Zone 100
- Part time: 21,164 hours, 12,719 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR TIE CORRODED AT FR81 STR 28R
